CSpace  > 计算数学与科学工程计算研究所
Multistep Schemes for Forward Backward Stochastic Differential Equations with Jumps
Fu, Yu1,2; Zhao, Weidong1,2; Zhou, Tao3
2016-11-01
Source PublicationJOURNAL OF SCIENTIFIC COMPUTING
ISSN0885-7474
Volume69Issue:2Pages:651-672
AbstractIn this work, we are concerned with multistep schemes for solving forward backward stochastic differential equations with jumps. The proposed multistep schemes admit many advantages. First of all, motivated by the local property of jump diffusion processes, the Euler method is used to solve the associated forward stochastic differential equation with jump, which reduce dramatically the entire computational complexity, however, the quantities of interests in the backward stochastic differential equations (with jump) are still of high order rate of convergence. Secondly, in each time step, only one jump is involved in the computational procedure, which again reduces dramatically the computational complexity. Finally, the method applies easily to partial-integral differential equations (and some nonlocal PDE models), by using the generalized Feynman-Kac formula. Several numerical experiments are presented to demonstrate the effectiveness of the proposed multistep schemes.
KeywordMultistep scheme Jump-diffusion process Forward backward stochastic differential equation with jumps
DOI10.1007/s10915-016-0212-y
Language英语
Funding ProjectNational Natural Science Foundations of China[11571206] ; National Natural Science Foundations of China[91530118] ; National Natural Science Foundations of China[11571351]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000385151700009
PublisherSPRINGER/PLENUM PUBLISHERS
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/23962
Collection计算数学与科学工程计算研究所
Affiliation1.Shandong Univ, Sch Math, Jinan 250100, Peoples R China
2.Shandong Univ, Inst Finance, Jinan 250100, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math, LSEC, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Fu, Yu,Zhao, Weidong,Zhou, Tao. Multistep Schemes for Forward Backward Stochastic Differential Equations with Jumps[J]. JOURNAL OF SCIENTIFIC COMPUTING,2016,69(2):651-672.
APA Fu, Yu,Zhao, Weidong,&Zhou, Tao.(2016).Multistep Schemes for Forward Backward Stochastic Differential Equations with Jumps.JOURNAL OF SCIENTIFIC COMPUTING,69(2),651-672.
MLA Fu, Yu,et al."Multistep Schemes for Forward Backward Stochastic Differential Equations with Jumps".JOURNAL OF SCIENTIFIC COMPUTING 69.2(2016):651-672.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fu, Yu]'s Articles
[Zhao, Weidong]'s Articles
[Zhou, Tao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fu, Yu]'s Articles
[Zhao, Weidong]'s Articles
[Zhou, Tao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fu, Yu]'s Articles
[Zhao, Weidong]'s Articles
[Zhou, Tao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.